Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ppi strong smelling stools

Premium Questions

Dr. Klerida Shehu MD

Hello, I was wondering what could be the cause of orangish, very loose stool most mornings. I am on PPI s and gaviscon advance and sometimes zantac for LPR silent reflux. I am also taking a multivitamin ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Poorna Chandra K.S MD

gastroentrologist). I have only one stool daily. I have low grade inflamation in my mouth. I go on passing gass all the time. I am on PPI for last 3 years and now on melamezine, but without any improvment.... View answer

Answered by : Dr. Poorna Chandra K.S ( Gastroenterologist)
Dr.   Grzegorz Stanko MD

over last several weeks; very loose stools and daily nausea persisting for 1 month; strong gerd with prescribed ppi regimen for over decade, ppi's ( ranitidine and omeoprazole) now not... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Poorna Chandra K.S MD

I have been on Protonix for 7 months. I stopped taking them 2 weeks ago. Now it seems that I am experiencing an issue with low stomach acid due to being on the PPI for a this time. Once you stopped taking ... View answer

Answered by : Dr. Poorna Chandra K.S ( Gastroenterologist)
Dr. Ratnakar Kini MD

Hi, I take 200mg of Pantoprazole and 20mg of Citalipram. Is Pantoprazole the better PPI to take with Citalipram. I know PPI s Like Omeprazole can interact with Citalipram to make it stay in your blood ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)

Public Forum Discussions

Dr.   Amit Jain MD

Stopped taking my PPI only to have rebound acid and some stomach discomfort. Had upper endoscopy .... does not think its that) Resumed PPI and noticed improvement. Do have some anxiety about biopsy and had ... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr. Akhtarhusian Ghausi MD

hi doctor, I have been taking ppi for the last two years on my doctors advice on acidity problem. he says i will have to take ppi for lifetime because i have more cells in my stomach than normal ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Nishikant Verma MD

I have problem with heartburn and GERD my Dr. prescribed me with PPI med. It did n seem to help me ... wonder that PPI.med. had some kind of the interact with Nitrate. ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr. Alekhya MD

Hi, I m taking PPI s for stomach pain and recently my bowel movements are white. Should I stop taking drug? I would not want to stop because drug is helping somewhat. Also before taking PPI, I had ... View answer

Answered by : Dr. Alekhya ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

PPI for a week before her test. Her chromogranin A level is at 525ml so the doctor wants to make sure that the PPI is not artificially contributing to these elevated levels. My question is: are Tums not... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Along with PPI you need to follow these lifestyle modifications for better symptomatic relief. Avoid stress and tension. Avoid hot and spicy food. Avoid large meals, instead take frequent small meals. Go for walk...

Dr.  T Chandrakant MD

These symptoms may be due to Gastroentritis and you should get prescription based medicines like an antibiotic , PPI, antacid gels. Consult a Doctor .

Dr. Jonas Sundarakumar MD

Ibuprofen is an antiinflammatory medication. So, it will reduce swelling and pain.